Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Poincaré duality complexes in dimension four

Hans Joachim Baues and Beatrice Bleile

Algebraic & Geometric Topology 8 (2008) 2355–2389
Bibliography
1 H J Baues, Combinatorial homotopy and $4$–dimensional complexes, de Gruyter Expositions in Math. 2, de Gruyter (1991) MR1096295
2 H J Baues, D Conduché, The central series for Peiffer commutators in groups with operators, J. Algebra 133 (1990) 1 MR1063379
3 W Browder, Poincaré spaces, their normal fibrations and surgery, Invent. Math. 17 (1972) 191 MR0326743
4 A Cavicchioli, F Hegenbarth, On $4$–manifolds with free fundamental group, Forum Math. 6 (1994) 415 MR1277705
5 A Cavicchioli, F Spaggiari, On the homotopy type of Poincaré spaces, Ann. Mat. Pura Appl. $(4)$ 180 (2001) 331 MR1871619
6 I Hambleton, M Kreck, On the classification of topological $4$–manifolds with finite fundamental group, Math. Ann. 280 (1988) 85 MR928299
7 I Hambleton, M Kreck, P Teichner, Topological $4$–manifolds with geometrically $2$–dimensional fundamental groups arXiv:0802.0995
8 F Hegenbarth, S Piccarreta, On Poincaré four-complexes with free fundamental groups, Hiroshima Math. J. 32 (2002) 145 MR1925893
9 H Hendriks, Obstruction theory in $3$–dimensional topology: an extension theorem, J. London Math. Soc. $(2)$ 16 (1977) 160 MR0454980
10 J A Hillman, $\mathrm{PD}_4$–complexes with free fundamental group, Hiroshima Math. J. 34 (2004) 295 MR2120518
11 J A Hillman, $\mathrm{PD}_4$–complexes with fundamental group of $\mathrm{PD}_2$–group, Topology Appl. 142 (2004) 49 MR2071292
12 J A Hillman, Strongly minimal $\mathrm{PD}^4$–complexes, Preprint (2008)
13 A Ranicki, The algebraic theory of surgery. I. Foundations, Proc. London Math. Soc. $(3)$ 40 (1980) 87 MR560997
14 A Ranicki, Algebraic Poincaré cobordism, from: "Topology, geometry, and algebra: interactions and new directions", Contemp. Math. 279, Amer. Math. Soc. (2001) 213 MR1850750
15 G A Swarup, On a theorem of C B Thomas, J. London Math. Soc. $(2)$ 8 (1974) 13 MR0341474
16 P Teichner, Topological four-manifolds with finite fundamental group, PhD thesis, Johannes Gutenberg Uniersität Mainz (1992)
17 C B Thomas, The oriented homotopy type of compact $3$–manifolds, Proc. London Math. Soc. $(3)$ 19 (1969) 31 MR0248838
18 V G Turaev, Three-dimensional Poincaré complexes: homotopy classification and splitting, Mat. Sb. 180 (1989) 809 MR1015042
19 C T C Wall, Finiteness conditions for $\mathrm{CW}$–complexes, Ann. of Math. $(2)$ 81 (1965) 56 MR0171284
20 C T C Wall, Poincaré complexes. I, Ann. of Math. $(2)$ 86 (1967) 213 MR0217791
21 C T C Wall, Poincaré duality in dimension 3, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 1 MR2172477
22 J H C Whitehead, Combinatorial homotopy. II, Bull. Amer. Math. Soc. 55 (1949) 453 MR0030760
23 J H C Whitehead, A certain exact sequence, Ann. of Math. $(2)$ 52 (1950) 51 MR0035997